# SDR DALA2022112207492

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 68,733 hours, 25,917 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 DOOR 2R SLIDE LIGHT ON WITH DOOR DISARMED. CORRECTIVE ACTION: INSPECTED 2R GIRT BAR, CLEARED OF DEBRIS AND CYCLES NORMAL. ARMED 2R DOOR SLIDE SEVERAL TIMES. SLIDE LIGHT AND GIRT BAR OP NORMAL. (9591480)
